Advertisement

A uniqueness theorem with application to the Abel series

  • J. D. Buckholtz
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 599)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. P. Boas, Jr., Entire Functions, Academic Press, New York, 1954.zbMATHGoogle Scholar
  2. 2.
    R. C. Buck, Interpolation series, Trans. Amer. Math. Soc. 64 (1948), 283–298.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    J. D. Buckholtz, Series expansions of analytic functions, J. Math. Anal. Appl. 41 (1973), 673–684.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    J. D. Buckholtz, A geometric criterion for uniqueness of linear functionals on entire functions, to appear in III. J. Math. Google Scholar
  5. 5.
    R. F. DeMar, A uniqueness theorem for entire functions, Proc. Amer. Math. Soc. 16 (1965), 69–71.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    A. O. Gelfond, Differenzenrechnung, Deutscher Verlag der Wissenschaften, Berlin, 1958.zbMATHGoogle Scholar
  7. 7.
    W. Rudin, Real and Complex Analysis, 2nd ed., McGraw-Hill, New York, 1974.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • J. D. Buckholtz
    • 1
  1. 1.University of KentuckyLexington

Personalised recommendations